# SDR DALA2022010108192

- Difficulty date: December 29, 2021
- Submitted: January 2, 2022
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- Aircraft time: 113,641 hours, 16,002 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 185 FOUND CORROSION ON EMP CONTROLS BAY ACESS PANEL 313AL FWD WEB AT HINGE AREA, CORRECTIVE ACTION: FOUND CORROSION ON EMP CONTROLS BAY ACESS PANEL 313AL FWD WEB AT HINGE AREA (2068070)
